Rash from ankle to knee both legs. Ankles and feet swell up. Red spots n loss of hair, weight. Always tired. Difficulty breathing. Stressed out...Lupus?

Differential LARGE? Hard question to answer, simply because of the number of possible diagnoses! the best advice is go to a doctor who will\ perform a good history and physical exam and order appropriate studies. Since you feel bad, set up an appoinment asap!
You. Need a medical work up. Some of your symptoms are serious.
If you have . Difficulty breathing this is a serious issue and you should report to the emergency room.

Related Questions

I started seeing red spots appearing on my left foot then leg, no pain or iching. I had a total left knee replacement in 1994?

Hard to say. It could be one of many things such as vascular, allergic, or neither there is not enough information to suggest that this is related to your total knee. You need to see your physician and get an evaluation. I doubt this is related to your knee surgery. Read more...
Go to your doc. You should see your primary care doctor so he/she can get a good look at what these lesions look like. It is hard to say just by verbal description. Read more...

Positive ANA w/1.80h bloodwork ok loosing hair, patches bald, leg tightness, butterfly rash on face, sun reaction, eyelids peeling, no tears, lupus?

Yes. Yes, your situation sounds very much like it could be systemic lupus. Avoid foods with Neu5GC in them (red meat, dairy products) and see a rheumatologist to confirm the diagnosis. Read more...
See a doc . A 1:80 Ana is barely abnormal but seeing a rheumatologist for an evaluation would be a good idea - the eval would include a history and examination and possibly some more detailed blood testing to see if anything important is going on. Read more...

My mom is diabetic and fell and bruised her foot and knee with a couple of red spots?

Evaluation. Your mother needs to be evaluated by a physician and/or podiatrist. Read more...
Have it evaluated. Diabetics may develop numbness over the years and may not have normal pain perception. Have her evaluated and make sure she does not have any underlying injuries. Read more...

Severe pitted edema to knee/ no ankles. Feet red. BP 119/85 pulse 95 lasix (furosemide) and compression socks not helping. Have rash that wont go away, fatigue?

See Doc. Your symptoms are worrisome. Get your kidney function and heart checked out. Are you short of breath? Lasix (furosemide) is not always wise to use just to remove fluid. Your doctor must find out what is causing the edema. Sometimes medicines can cause your symptoms. The rash could be many things including autoimmune diseases that can affect your kidneys. See doctor ASAP to check kidneys, heart, etc. Read more...
See doctor. Severe edema as you described is not normal. It is unclear from your message if this is a new problem or a chronic condition and recently worse. Either way, this needs to be evaluated with your doctor to review all of your symptoms and medications. Read more...

I have pain in my knee when I try to straighten my leg. After walking about 3 or 4 feet I get a big red spot ontop. It swells up when I walk?

Possible bursitis. Pain on straightening your leg associated with a red spot may indicate that you have an inflamed pre-pattlla bursitis. You may even have an infection. See a doc sooner than later. Read more...